Doctor insights on:
Could Radiation Therapy Be Giving Me Acne
Yes: We do see an acne type rash in the treatment area at times. More commonly its just a sunburn effect. However check to see if you are on Erbitux which is known to cause a acne rash all over. Sometimes this is severe and needs antibiotics. If its just radiation, we have creams that help and washing with an antibacterial cleanser is very useful. After the radiation these skin changes should clear. ...Read moreSee 1 more doctor answer
Irradiation is the process by which an object is exposed to radiation. The exposure can originate from various sources, including natural sources. Most frequently the term refers to ionizing radiation, and to a level of radiation that will serve a specific purpose, rather than radiation exposure to normal ...Read more
Possibly: I'm not sure exactly what you are referring to by radiation prostatitis but if you are referring to increased urinary urgency and frequency then yes this is a possible acute side effect of radiation treatment to the prostate. This can be managed easily with some medications that can be given to you by your radiation oncologist. ...Read moreSee 2 more doctor answers
It is possible: This is unusual to occur as radiation may cause impotence but incontinence is not as common. I have seen it occur with brachytherapy (seeds) more often than in external beam. However patients were on the elderly side, over 75. More commonly the patient has a concurrent infection during or after radiation that when treated the incontinence resolves. Also if you have a TURP afterwards its likely. ...Read moreSee 2 more doctor answers
Not necessarily : It would be extremely unlikely to occur ...Read more
Palpitations. finished with radiation therapy at H&N 5 wks ago. I now suffer from frequent palpitations. Could it be because I am tired?
See your medical doc: Palpitations can be caused by various causes like heart disease or over active thyroid. Anxiety can also bring them on. So you should see a doctor and let him/her verify if your heart rhythem is irregular. An EKG can pick up some of these if they are persistent. Otherwise a continuous portable recording(Holter monitor) can be used. It is not a good idea to delay check up,.it could be serious. ...Read more
If your onj is not caused from radiation therapy nor from taking osteo/steroid or bisphoshonates meds or therapy, then what else could cause it?
Is it ONJ?: Onj defines a condition that the bone in the affected area does not heal and becoming necroses. Inability for osteoclast function is the main reason. Any drug, disease condition or ailment that affecting osteoclast function will give you onj. Severe diabetic patient may develop localized infection in the area and causes necroses/delay healing. Biopsy for cancer. Laser biostimulation will help. ...Read moreSee 1 more doctor answer
This is light of extremely short wavelengths typically produced either among the stars / in cosmic rays or by radioactive element decay. Gamma rays form the background of normal radiation in which we all live; it is substantially greater than the exposure we get from imaging scans or should get from ...Read more
A common human skin disease characterized by areas of scaly red skin (seborrhea) with blackheads/whiteheads (comedones) , pinheads (papules), large papules (nodules), pimples & possibly scarring. Occurs mostly on face, upper chest & back. Treated with benzoyl peroxide, salicylic ...Read more
- Talk to a doctor live online for free
- Could radiation therapy for breast cancer be giving me a cough
- Could my newly painted walls be giving me a headache
- My boyfriend came in me could i be pregnant
- Ask a doctor a question free online
- Redness and rashes caused by acne wash
- Could high dhea levels be causing me to retain water and gain weight
- Could using sunscreen for lubricant be causing me to get prostatitis
- Can radiation therapy still help me when my lung cancer has spread to the brain?
- Talk to a dermatologist online